MathSciNet Relay Station
MathSciNet bibliographic data
MR2218402 14G40 (11G18 14C17 14C35 14G35)
Burgos Gil, J. I.; Kramer, J.; Kühn, U. Arithmetic characteristic classes of automorphic vector bundles. Doc. Math. 10 (2005), 619–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement